# SDR ASAA2014042707590

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,325 hours, 6,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT AT ROW 17 SEAT MISSING LENS.  ACFT GROUNDED.  INSTALLED NEW LENS COVER.
